Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sarahlous

Member
  • Total Reviews

    0
  • Content Count

    97
  • Joined

  • Last visited

  • Days Won

    1

sarahlous last won the day on October 13 2013

sarahlous had the most liked content!

Community Reputation

22 Neutral

About sarahlous

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Canada

Recent Profile Visitors

1767 profile views
  1. Day 64: Clear skin! I haven't had a breakout in a couple of weeks, plus I haven't had a single spot in over a week. Knock on wood though, I'm sure I'll have some mild-moderate breakouts here and there before I finished my course but it looks like the worst of it is over. I saw my derm the other day and she's keeping me at 60mg for the remainder of my course provided my cholesterol doesn't get any higher (it's quite high now). I asked her how many more months I'll need and she said 3... Eve
  2. I experience the same thing with my nose. I did on my first round as well.
  3. You have become resistant to the antibiotics. This happened to me as well but it only took 2 months. I would recommend Accutane.
  4. Right before I started my first round of Accutane I actually quit my job because I couldn't stand another second of working in customer service with bad acne. I was severely depressed and it really took a toll on me. I had a month break between quitting work and starting school again, and I thought the IB would be over by then. My skin did clear up during that month but in my 3rd and 4th month I had terrible breakouts, but I still had to attend my classes to avoid failing. So, my point bein
  5. I'd wait at least a month. I got a couple spots for about 3 weeks after my first course, then they went away entirely. That being said, if you're still breakout out 1-2 months afterwards I wouldn't wait too long to do a second course. In my opinion it's utterly pointless to waste any more time than necessary having bad skin. Keep in mind your side effects will be much worse.
  6. Day 52: Well I was very lucky to have cleared up nicely just in time for Christmas. I haven't had any breakouts in over a week. I'm happy that I'm finally seeing results, unfortunately my side effects are pretty severe though. Side effects: - Extreme fatigue (considering I'm taking amphetamines I'm shocked this is still such a problem) - Very dry eyes (literally painful to focus on things) - Flaking skin - Patches of red flaking skin on my legs, hips, arms - Terrible rash on my hand
  7. If you only just started dating I wouldn't suggest delving too deep into any type of discussion about insecurity. If this type of breakout isn't common for you and you believe that it is only temporary, you could always tell your boyfriend you've got the flu and wait patiently until the breakout passes. If you're still dating after 6 months and experience bad breakouts then you might want to start communicating more efficiently.
  8. On my first round I was clear after roughly 2 weeks. I didn't have a pimple for 2 months, then suddenly broke out for 3 months straight. Accutane is really weird. I don't mean to sound negative but don't be alarmed if you suddenly break out badly.
  9. First round I didn't get a severe IB but I got the white spots you are mentioning. It happens because your skin is purging everything to the surface. They never became bigger and eventually went away within about 2-3 weeks. Second round I got an IB in the first week that was quite bad. Lasted 2 weeks. When I increased my dosage I got another IB which took 2 weeks to clear.
  10. Well my forehead stopped breaking out a few days ago and I reaaaaally hope it stays that way. But I've been getting a lot of cystic acne along my cheeks. They're luckily not too painful or terrible because my face is so dry which makes them just flaky patches. But I NEVER get cystic acne other than when I'm on Accutane, got it last time too but in my 5th month, so weird! I'm so sorry you're having another breakout. I'm sure things will improve within the next week or so, and it will probably
  11. Yeah I remember you were being bumped up to 60mg too, was curious to see if you broke out as well. It's so unfortunate to have 2 IBs... Hopefully this one goes away quicker. I've been on 60 for 11 days
  12. Day 39: Ugh, I'm breaking out so bad. I can only assume that it's due to the dose increase. It's the holidays and I want to be spending time with family but I'm embarrassed and staying in complete isolation. I just really hope it gets better in the next few days... Same side effects, but exhaustion is getting worse.
  13. I think it's just particularly hard because this is my second time and I didn't expect to have to be dealing with it again
  14. I've had flushing for 5 months post Accutane. I'm now on it again and the flushing is 10x worse.
  15. I know I'm only on my second month but I've lost all patience at this point. I refuse to spend another day hating how I look and thereby hating myself.
×